# SDR CA140822012

- Difficulty date: August 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Skrsky S76
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 7635109600
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MGB, WAS RECEIVED INTO THE SHOP DUE FOR METAL CONTAMINATION.  FOUND DULL DARK METAL CHIPS. REPORTS ALSO INCLUDE DESCRIPTION OF SMALL FLAKES FOUND.
